Welcome, Guest. Please login or register.
July 19, 2024, 08:42:33 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 237
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 40
Total: 40

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New side effect  (Read 10980 times)

0 Members and 1 Guest are viewing this topic.

Offline DesertGuy

  • Member
  • Posts: 134
New side effect
« on: August 10, 2014, 07:36:44 am »
Caught myself a few days ago cleaning up the hair in my bathroom--wondering whose it was ,  LOL   My hair is falling out, getting very thin on top.
In another week or so I'm going to look like my avatar!!

Offline Sabby

  • Member
  • Posts: 4
Re: New side effect
« Reply #1 on: August 10, 2014, 10:34:18 am »
LOL its a cruel world we live in. with my liver failing and before I started this treatment i lost all the hair on my arms, legs and if you can believe this, my underarms! But yet I can still grow it out my ears and nose!?! HAHA go figure.

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: New side effect
« Reply #2 on: August 10, 2014, 11:44:41 am »
Yes, this happened to me - it may keep up after you finished treatment, since hair loss is a time-delay reaction. However, about 8 -12 weeks after you are done, you may notice peach fuzz, signaling the return of your hair.
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline HepC53

  • Member
  • Posts: 58
Re: New side effect
« Reply #3 on: August 11, 2014, 01:02:08 pm »
My husband who lives my hair told me to go cut it.  I thought I was keeping it hidden pretty well.  I was loosing before treatment and now it's just so annoying, pulling it off me everywhere.  My hair is down to my waste so it's real obvious.  My daughter said I should leave it and by Halloween I could be some character from the Hobbit or Uncle Fester.  My son says, shave it and be all "bad ars".  I made the appointment for Wednesday.  I'm going to cry.  I'm hoping I can still donate the ponytail.  Glad hat season is upon us.
New Year for a Cure
Diagnosed May 2014
Rib/Sol 12wk July 2014
Cured January 2015
HCV Geno 2B

Offline DesertGuy

  • Member
  • Posts: 134
Re: New side effect
« Reply #4 on: August 11, 2014, 02:19:09 pm »
We love our hair---in the 90's I also had thyroid disease--At that time I had mine way down my back--very proud of my ponytail--treatment turned my hair to mush
now this treatment--at my age--is going to give me a shiney spot on top
will become a hat person also

Offline HepC53

  • Member
  • Posts: 58
Re: New side effect
« Reply #5 on: August 11, 2014, 09:57:01 pm »
Thanks Dessert Guy, I value this forum for those that can identify.  I'm sorry you're going through this too.  I don't feel so alone in this when we share our symptoms.  Today my nurse at the Hep office said hair loss was likely from something else or possibly the Ribavarin, really.  Benadryl helps with the itching and helps me sleep, sort of.  I still wake up at least 6 times a night.
New Year for a Cure
Diagnosed May 2014
Rib/Sol 12wk July 2014
Cured January 2015
HCV Geno 2B

Offline virgha828

  • Member
  • Posts: 81
Re: New side effect
« Reply #6 on: August 13, 2014, 08:37:45 am »
Hi anyone have wraspy voice cough and get winded easily? Just had appt yesterday but started after i left.  I live in florida and it seems worse with exertion in the heat (bringing in trash cans). Also want to say it again 1 week labs  at 520 from 6+ mil!!!!

Offline DesertGuy

  • Member
  • Posts: 134
Re: New side effect
« Reply #7 on: August 13, 2014, 08:52:50 am »
Yes--exertion comes easy---seem very weak---work a little physically and then recover is my pace now

Offline virgha828

  • Member
  • Posts: 81
Re: New side effect
« Reply #8 on: August 13, 2014, 10:19:59 am »
Desert

I cant remember, are you S/R combo? Today is my last day of 2nd week.  No hair loss for me . Ihope that side stops for you both.

Offline DesertGuy

  • Member
  • Posts: 134
Re: New side effect
« Reply #9 on: August 13, 2014, 11:39:21 am »
Yes S/R for 24 weeks---in my 7th week--so forgetful--have been looking for my reading glasses for 3 hours, and just found the windex I used yesterday in the refrigerator--doing my best today to laugh it off and not get pissed off

Offline HepC53

  • Member
  • Posts: 58
Re: New side effect
« Reply #10 on: August 13, 2014, 01:12:22 pm »
Hey Desert Guy & all, I'm at the salon getting a pixie cut, goodbye to years of waist long hair.  Going short & sassy, I'm just going to make this journey as fun as possible.  Last night I was talking on the phone to my dad and told him I couldn't get my uncles number from him because I couldn't find my phone.  I was looking through my bedding when my husband pointed out the fact that I was talking on my phone.  Folks ask how long I'll continue to work, I guess until they fire me.  LOL
New Year for a Cure
Diagnosed May 2014
Rib/Sol 12wk July 2014
Cured January 2015
HCV Geno 2B

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.